# SDR WX0A2015101272933

- Difficulty date: October 9, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 51,790 hours, 25,176 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT LT & RT ROW 16, LT AT ROW 17 & LT & RT ON ROW 20 ARE INOPERATIVE.  RESET BATTERIES IAW AMM 33-53-00.  OPERATIONS CHECKED GOOD.
